# SDR DALA2016101907383

- Difficulty date: October 18, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 58,652 hours, 42,398 cycles
- Engine: Pwa JT8D219
- Engine time: 63,805 hours, 47,470 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: P&D Valve
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, X
- Precautionary procedure: A

## Discrepancy

FLT 0377 RETURNED TO ATL AFTER THE LT ENGINE FAILED AFTER TAKE-OFF.  THE CREW REPORTED THAT ON CLIMB OUT THAT THE ENGINE ROLLED BACK AND SHUT DOWN.  MAINTENANCE FOUND FUEL LEAKING AT THE P&D VALVE FLANGE.  THE P&D VALVE WAS REPLACED.  THE MAGNETIC CHIP DETECTORS WERE CHECKED AND THE FUEL FILTER AND MAIN OIL FILTER WERE REPLACED.  THE INLET AND EXHAUST WERE INSPECTED WITH NO PROBLEMS NOTED.  AN ENGINE RUN WAS PERFORMED PER THE AMM AND CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
